EconPapers    
Economics at your fingertips  
 

An alternative approach to super-Brownian motion with a locally infinite branching mass

Yongjin Wang

Stochastic Processes and their Applications, 2002, vol. 102, issue 2, 221-233

Abstract: Fleischmann and Mueller (Probab. Theory Related Fields 107 (1997) 325) constructed a super-Brownian motion in R1 with a locally infinite branching rate function, and they showed that this super-Brownian motion has a strong killing property in the critical case. In this paper, we first construct, via a limiting procedure, a super-Brownian motion which is equivalent to the super-Brownian motion with a locally infinite branching. From this construction, one can easily see the connection between the superprocess and a killed Brownian motion. Next, by taking advantage of the new construction, we give a new proof of the strong killing property of the process.

Keywords: Super-Brownian; motion; Locally; infinite; branching; Strong; killing; property; Non-linear; PDE (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00184-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:102:y:2002:i:2:p:221-233

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:102:y:2002:i:2:p:221-233